Homology and modular classes of Lie algebroids
Annales de l'Institut Fourier, Volume 56 (2006) no. 1, pp. 69-83.

For a Lie algebroid, divergences chosen in a classical way lead to a uniquely defined homology theory. They define also, in a natural way, modular classes of certain Lie algebroid morphisms. This approach, applied for the anchor map, recovers the concept of modular class due to S. Evens, J.-H. Lu, and A. Weinstein.

Pour un algébroïde de Lie, le choix des divergences à la mode classique donne une théorie de l’homologie unique. Elles définissent aussi naturellement les classes modulaires de quelques morphismes des algébroïdes de Lie. Cette méthode, appliquée à l’application d’ancre, nous permet de retrouver la classe modulaire due à S. Evens, J.-H. Lu, et A. Weinstein.

DOI: 10.5802/aif.2172
Classification: 17B56,  17B66,  17B70,  53C05
Keywords: Lie algebroid, de Rham cohomology, Poincaré duality, divergence
Grabowski, Janusz 1; Marmo, Giuseppe 2; Michor, Peter W. 3

1 Polish Academy of Sciences Mathematical Institute Śniadeckich 8, P.O. Box 21 00-956 Warszawa (Poland)
2 Universitá di Napoli Federico II and INFN, Dipartimento di Scienze Fisice Sezione di Napoli, via Cintia 80126 Napoli (Italy)
3 Universität Wien Institut für Mathematik Nordbergstrasse 15 A-1090 Wien (Austria) and Erwin Schrödinger Institut für Mathematische Physik Boltzmanngasse 9 A-1090 Wien (Austria)
@article{AIF_2006__56_1_69_0,
     author = {Grabowski, Janusz and Marmo, Giuseppe and Michor, Peter W.},
     title = {Homology and modular classes of {Lie} algebroids},
     journal = {Annales de l'Institut Fourier},
     pages = {69--83},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {56},
     number = {1},
     year = {2006},
     doi = {10.5802/aif.2172},
     mrnumber = {2228680},
     zbl = {1141.17018},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.2172/}
}
TY  - JOUR
AU  - Grabowski, Janusz
AU  - Marmo, Giuseppe
AU  - Michor, Peter W.
TI  - Homology and modular classes of Lie algebroids
JO  - Annales de l'Institut Fourier
PY  - 2006
DA  - 2006///
SP  - 69
EP  - 83
VL  - 56
IS  - 1
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.2172/
UR  - https://www.ams.org/mathscinet-getitem?mr=2228680
UR  - https://zbmath.org/?q=an%3A1141.17018
UR  - https://doi.org/10.5802/aif.2172
DO  - 10.5802/aif.2172
LA  - en
ID  - AIF_2006__56_1_69_0
ER  - 
%0 Journal Article
%A Grabowski, Janusz
%A Marmo, Giuseppe
%A Michor, Peter W.
%T Homology and modular classes of Lie algebroids
%J Annales de l'Institut Fourier
%D 2006
%P 69-83
%V 56
%N 1
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.2172
%R 10.5802/aif.2172
%G en
%F AIF_2006__56_1_69_0
Grabowski, Janusz; Marmo, Giuseppe; Michor, Peter W. Homology and modular classes of Lie algebroids. Annales de l'Institut Fourier, Volume 56 (2006) no. 1, pp. 69-83. doi : 10.5802/aif.2172. https://aif.centre-mersenne.org/articles/10.5802/aif.2172/

[1] Crainic, M. Chern characters via connections up to homotopy (arXiv: math.DG/0009229)

[2] De Rham, G. Variétés différentiables, Hermann, Paris, 1955 | Zbl

[3] Evens, S.; Lu, J.-H.; Weinstein, A. Transverse measures, the modular class, and a cohomology pairing for Lie algebroids, Quarterly J. Math., Oxford Ser. 2, Volume 50 (1999) no. 2, pp. 417-436 | DOI | MR | Zbl

[4] Fernandes, R. L. Lie algebroids, holonomy and characteristic classes, Adv. Math., Volume 170 (2000), pp. 119-179 | DOI | MR | Zbl

[5] Grabowski, J. Quasi-derivations and QD-algebroids, Rep. Math. Phys., Volume 52 (2003), pp. 445-451 | DOI | MR | Zbl

[6] Grabowski, J.; Marmo, G. Jacobi structures revisited, J. Phys. A: Math. Gen., Volume 34 (2001), pp. 10975-10990 | DOI | MR | Zbl

[7] Grabowski, J.; Marmo, G. The graded Jacobi algebras and (co)homology, J. Phys. A: Math. Gen., Volume 36 (2003), pp. 161-181 | DOI | MR | Zbl

[8] Hübschmann, J. Lie-Rinehart algebras, Gerstenhaber algebras, and Batalin-Vilkovisky algebras, Ann. Inst. Fourier, Volume 48 (1998), pp. 425-440 | DOI | Numdam | MR | Zbl

[9] Iglesias, D.; Marrero, J.C. Generalized Lie bialgebroids and Jacobi structures, J. Geom. Phys., Volume 40 (2001), pp. 176-199 | DOI | MR | Zbl

[10] Kosmann-Schwarzbach, Y.; Grabowski, J.; Urbański, P. Modular vector fields and Batalin-Vilkovisky algebras, Poisson Geometry (Banach Center Publications), Volume 51, Warszawa, 2000, pp. 109-129 | MR | Zbl

[11] Kosmann-Schwarzbach, Y.; Mackenzie, K. Differential operators and actions of Lie algebroids, Contemp. Math., Volume 315 (2002), pp. 213-233 | MR | Zbl

[12] Kosmann-Schwarzbach, Y.; Monterde, J. Divergence operators and odd Poisson brackets, Ann. Inst. Fourier, Volume 52 (2002), pp. 419-456 | DOI | Numdam | MR | Zbl

[13] Koszul, Jean-Louis Crochet de Schouten-Nijenhuis et cohomologie, The mathematical heritage of Élie Cartan (Astérisque), Volume hors série (1985), pp. 257-271 | MR | Zbl

[14] Mackenzie, K. Lie groupoids and Lie algebroids in differential geometry, Cambridge University Press, 1987 | MR | Zbl

[15] Nelson, E. Tensor analysis, Princeton University Press, 1967 | Zbl

[16] Weinstein, A. The modular automorphism group of a Poisson manifold, J. Geom. Phys., Volume 23 (1997), pp. 379-394 | DOI | MR | Zbl

[17] Witten, E. Supersymmetry and Morse theory, J. Diff. Geom., Volume 17 (1982), pp. 661-692 | MR | Zbl

[18] Xu, P. Gerstenhaber algebras and BV-algebras in Poisson geometry, Comm. Math. Phys., Volume 200 (1999), pp. 545-560 | DOI | MR | Zbl

Cited by Sources: